# SDR USAA2011062700003

- Difficulty date: June 23, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PHL  FLT 759  EN ROUTE ATH TO PHL.  CENTER HYDRAULIC QUANTITY WENT TO ZERO, AND SYSTEM PRESSURE AND QTY LIGHTS ILLUMINATED.  EICAS MESSAGES C HYD SYS PRESS AND C HYD QTY DISPLAYED.  THE LANDING GEAR WAS EXTENDED USING THE ALTERNATE GEAR EXTENSION METHOD.  MAINTENANCE REPLACED THE ACMP CENTER SYSTEM PRESSURE TO CASE DRAIN FILTER LINE.  ALSO, REPLACED THE CENTER SYSTEM CASE DRAIN FILTER.
